# SDR ASAA2019091830724

- Difficulty date: September 18, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 56,244 hours, 22,373 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Trim Panel
- Part number: 232A15146
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO R2 WINDOW WILL NOT OPEN PAST FIRST DETENT. GROUNDED - YES. FOUND R2 WINDOW PANEL PLASTIC TRIM STUCK UNDER FWD ROLLER. REMOVED TRIM, R2 WINDOW OPS CK GOOD. FOUND LOWER TRIM SURROUND BELOW R2 WINDOW DAMAGED. REQUIRES P/N 232A1514-6.
